# SDR AALA202108110365

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 25,048 hours, 10,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1078850325BHW
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT AT SEAT 20 ABC BASE BROKEN. **SUPPLEMENTAL REPORT FOR AALA202108090365: REPLACED COVER PER CMM 25-23-67.** (CLOSED)
